American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Matthias Hieber and Sylvie Monniaux. Pseudo-differential operators and maximal regularity results for non-autonomous parabolic equations. Proc. Amer. Math. Soc. 128 (2000) 1047-1053. MR 1641630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sigurd Angenent, Guillermo Sapiro and Allen Tannenbaum. On the affine heat equation for non-convex curves. J. Amer. Math. Soc. 11 (1998) 601-634. MR 1491538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michiaki Watanabe and Shuji Watanabe. The explicit solution of a diffusion equation with singularity. Proc. Amer. Math. Soc. 126 (1998) 383-389. MR 1459156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kazufumi Ito and Franz Kappel. The Trotter-Kato theorem and approximation of PDEs. Math. Comp. 67 (1998) 21-44. MR 1443120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos E. Kenig, Gustavo Ponce and Luis Vega. Quadratic forms for the 1-D semilinear Schrödinger equation. Trans. Amer. Math. Soc. 348 (1996) 3323-3353. MR 1357398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph deLaubenfels and Fuyuan Yao. Entire solutions of the abstract Cauchy problem in a Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3351-3356. MR 1273486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Giles Auchmuty and David Bao. Harnack-type inequalities for evolution equations . Proc. Amer. Math. Soc. 122 (1994) 117-129. MR 1219716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Balabane and H. A. Emamirad. $L\sp p$ estimates for Schr\"odinger evolution equations . Trans. Amer. Math. Soc. 292 (1985) 357-373. MR 805968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. C. Svendsen. An integral formula for multidimensional evolution equations . Proc. Amer. Math. Soc. 92 (1984) 385-390. MR 759658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tepper L. Gill. Time-ordered operators. II . Trans. Amer. Math. Soc. 279 (1983) 617-634. MR 709572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xavier Mora. Semilinear parabolic problems define semiflows on $C\sp{k}$\ spaces . Trans. Amer. Math. Soc. 278 (1983) 21-55. MR 697059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1